MAUDE Adverse Event Report: ARTHREX, INC. BB-TAK, THREADED; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. BB-TAK, THREADED; ORTHOPEDIC MANUAL SURG INSTR
Model Number BB-TAK, THREADED
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 07/24/2025, it was reported by a sales representative via (b)(4) that an ar-13226t bb-tak threaded broke off inside the patient.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional field information, arthrex was able to determine the most likely cause.The most likely cause of the reported failure is user error, including the use of excessive force.The complaint allegation could not be confirmed, as the device was not received for evaluation, and no evidence of the reported failure was provided.

Brand Name
BB-TAK, THREADED
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22777303
Report Number1220246-2025-03422
Device Sequence Number15849361
Product Code LXH
UDI-Device Identifier00888867010123
UDI-Public(01)00888867010123(11)241113(10)5028512
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBB-TAK, THREADED
Device Catalogue NumberAR-13226T
Device Lot Number5028512
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date07/24/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown